Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Inflammation and pain on the artificial hip. Taking ibuprofen. Medication side effect?

I am currently on IBUPROFEN 200mg x 2 three times a day for inflammation of the little sack on my artificial hip, as i have been experiencing a lot of pain in the hip. I have also now noticed that i am starting to get aching knees and wrists, which are both swollen. Is this a side effect of the above mentioned drug? I am also taking one x aspirin (100mg) per day perscribed by my GP. What are your suggestions please?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You have not stated your personal habits, family history, or co-morbidities, even age or gender...which could influence the diagnosis and outcome...
Why was the hip replacement done?
This could be a part of disease involving several joints, now showing symptoms in other areas...
You need examination by a Rheumatologist / very likely some investigations too...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor